# SDR DALA2019031701760

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 81,139 hours, 62,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF, MON/916/012-MON, 88 REP, 2855432. DELAMINATED WAS FOUND ON RT OUTBOARD FLAP, MID FLAP VANE UPPER SKIN (AD). RT OUTBOARD FLAP, MID FLAP VANE UPPER SKIN WAS REPAIRED PER SRM 57-03D PAR.11 B (2) AND (UT) TAP-TEST INSPECTION WAS ACCOMPLISHED ON RT OUTBOARD FLAP, MID FLAP VANE UPPER SKIN AND NO DISBONDED WERE FOUND AFTER REPAIR PER, SRM 51-70-2 PAR. 14. A. (LP0988523)
